MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number R5201260
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to quest medical for evaluation.A follow-up medwatch will be submitted if additional information becomes available.
 
Event or Problem Description
A report was received regarding an alleged issue which occurred with the mps 2 console.The report states that while setting up for a case, the console lost power.A second attempt was made at a different location and it still did not power on.The device was not used on a patient.
 
Additional Manufacturer Narrative
The console was disassembled and inspected.Power was measured at the ac inlet and no power was getting through the power supply.The power supply was removed and tested and was confirmed to no longer be working.A new power supply was installed and the console was reassembled and passed operational verification tests.The console is 13 years old and the age of the console is the likely root cause of the power supply failure.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7600896
Report Number1649914-2018-00056
Device Sequence Number13841777
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model NumberR5201260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1